# SDR FDEA202011142850

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 6,212 hours, 2,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T514016
- Condition: Cracked
- Location: E/E Bay
- Part time: 6,212 hours, 2,737 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E&E COMPARTMENT (OVERHEAD LT TUNNEL), MAIN CABIN FLOOR SUPPORT SUB-STRUCTURAL STIFFENER ANGLE IS CRACKED IN THE UPPER CORNER OF THE RADIUS AT STA 246 APPROXIMATELY LBL 50.  FABRICATED NEW SUPPORT ANGLE, PER BAC DWG 141T5146 REV B.  REMOVED AND REPLACED SUPPORT ANGLE, PER BAS DWG 141T5600 REV.
